# SDR SWAA2024060698036

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 75,942 hours, 45,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD ENTRY DOOR SLIDE (L1) IS HANGING LOW.<[01] RESET GIRT BAR AND FOLDED BOTTOM END OF L1 DOOR SLIDE REF AMM 25-66-01. OPS CK GOOD.
